CSpace
Uniqueness of Schrodinger flow on manifolds
Song, Chong; Wang, Youde
2018
Source PublicationCOMMUNICATIONS IN ANALYSIS AND GEOMETRY
Volume26Issue:1Pages:217
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34018
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Song, Chong,Wang, Youde. Uniqueness of Schrodinger flow on manifolds[J]. COMMUNICATIONS IN ANALYSIS AND GEOMETRY,2018,26(1):217.
APA Song, Chong,&Wang, Youde.(2018).Uniqueness of Schrodinger flow on manifolds.COMMUNICATIONS IN ANALYSIS AND GEOMETRY,26(1),217.
MLA Song, Chong,et al."Uniqueness of Schrodinger flow on manifolds".COMMUNICATIONS IN ANALYSIS AND GEOMETRY 26.1(2018):217.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Song, Chong]'s Articles
[Wang, Youde]'s Articles
Baidu academic
Similar articles in Baidu academic
[Song, Chong]'s Articles
[Wang, Youde]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Song, Chong]'s Articles
[Wang, Youde]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.